MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; HIP PACK-LF

MEDLINE INDUSTRIES LP; HIP PACK-LF
Catalog Number DYNJ56516F
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility "the lip at the top of the syringe is cracking".
 
Additional Manufacturer Narrative
According to the facility "the lip at the top of the syringe is cracking".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
HIP PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
8479492650
MDR Report Key19025263
Report Number1423395-2024-00268
Device Sequence Number12903127
Product Code OJH
UDI-Device Identifier10193489262209
UDI-Public10193489262209
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ56516F
Device Lot Number23CBO921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown